This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
Low potassium can be caused by several things. Diarrhea, vomiting, a poor diet or kidney problems. What did your Dr say about your results? Have they done kidney tests? Are you having any of the problems I mentioned? You may just need to get more potassium in your body with potassium rich foods like bananas and potatoes. Your Dr may want to put you on a supplement for awhile to get your levels back up. The normal blood levels are between 3.6 and 4.8 so yours are jumping around. Are you having any weakness or muscle cramps? I would ask to have kidney tests done and if those come back alright then adjust your diet and ask you Dr about supplements. Remar
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.